# SDR JIKA2016112001

- Difficulty date: November 20, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N241DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT607B
- Aircraft time: 26,269 hours, 22,503 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C495
- Part serial: 12F0170M
- Condition: Intermittent
- Location: Rt Wing
- Part time: 9,064 hours, 7,689 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT WAS EN-ROUTE WHEN THE RT FUEL TRANSFER LIGHT ILLUM. FOLLOWED THE QRH AND SWITCHED TO THE RT AUX FUEL BOOST PUMP FROM THE MAIN AND THE LIGHT EXTINGUISHED. MINUTES LATER THE LT FUEL TRANSFER LIGHT ILLUM AND FOLLOWING THE SAME PROCEDURES AND SWITCHED BOOST PUMPS BUT THE LT TRANSFER LIGHT DID NOT EXTINGUISH. VERIFIED THE QUANTITY OF FUEL REMAINING AND THE AMOUNT THAT WAS BURNED TO ESTABLISH THERE WAS FUEL AVAILABLE. DECLARED AN EMERGENCY AND DIVERTED LANDED WITHOUT INCIDENT. MAINTENANCE CONTINUED TROUBLE SHOOTING AND REMOVED AND REPLACED BOTH RIGHT MAIN AND AUXILIARY BOOST PUMPS WITH OVERHAULED UNITS.
